# SDR GTIA2018010302328

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 6,251 hours, 2,844 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Packs
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 310 DURING CRUISE,  RECEIVED A STRONG ODOR.  ISOLATED THE NR 1 PACK AND FOLLOWED COM PROCEDURE. THE ODOR WENT AWAY.  FLYING THROUGH MOISTURE AT THE TIME. THEN DURING DESCENT, THE ODOR RETURNED ON THE NR 2 PACK ONLY THROUGH FL200.  DONNED OXYGEN MASKS AND CONTINUED FOR LANDING.
